# SDR A6WA200640382

- Difficulty date: November 13, 2006
- Submitted: January 5, 2007
- Operation: Air carrier
- Aircraft: N428AW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7695
- Aircraft time: 9,430 hours, 8,497 cycles
- Engine: Ge CF343B1
- System (JASC): 3411 · Pitot/Static System
- Part: Pitot Tube
- Part number: 0856KV10
- Part serial: 227843
- Condition: Fod
- Location: Right
- Part time: 978 hours, 929 cycles
- Stage of operation: TX
- How discovered: O
- Nature of condition: C, B
- Precautionary procedure: O

## Discrepancy

SMOKE ODOR IN COCKPIT AFTER ENGINE SHUTDOWN AND LEAVING AIRCRAFT CHECKLIST WITH BATTERY MASTER ON.  INSPECTED PITOT SYS FOUND FOD IN RT PITOT TUBE REMOVED AND REPLACED RT PITOT TUBE RUN PITOT STATIC LEAK CHECK, NO LEAKS FOUND, SYSTEM CHECKS NORMAL.  (K)
